Séminaires

Conférences

Articles

  1. A note on normal numbers in matrix number systems [PDF],
    Mathematica Pannonica 18 (2007), 219 – 227.
  2. Normality of numbers generated by the values of entire functions [PDF,DOI],
    Journal of Number Theory 128 (2008), 1127 1145;
    en collaboration avec J.M. Thuswaldner et R.F. Tichy.
  3. Weyl Sums in $F_q[X]$ with digital restrictions [PDF, DOI],
    Finite Fields and Their Applications 14 (2008) 877 – 896;
    en collaboration avec J.M. Thuswaldner.
  4. Generating normal numbers over Gaussian integers [PDF],
    Acta Arithmetica 135 (2008), 63 – 90.
  5. Asymptotic normality of b-additive functions on polynomial sequences in number systems [PDF,DOI],
    The Ramanujan Journal 21 (2010) 181210.
  6. A central limit theorem for integer partitions [PDF,DOI],
    Monatshefte für Mathematik
    161 (2010) 85114,
    en collaboration avec S.G. Wagner.
  7. Additive functions for number systems in Function Fields [PDF,DOI],
    Finite Fields and Their Applications 16 (2010) 204 – 229,
    en collaboration avec J.M. Thuswaldner.
  8. Modelling the LLL algorithm by sandpiles [PDF, DOI],
    Proc. LATIN 2010; LNCS 6034, 267 – 281
    en collaboration avec B. Vallée.
  9. Waring's Problem with digital restrictions in $F_q[X]$ [PDF, DOI],
    Mathematica Slovaca 60 (2010) 801 – 810.
  10. Asymptotic normality of additive functions on polynomial sequences in canonical number systems [PDF, DOIarXiv],
    Journal of Number Theory 131 (2011), 1553–1574;
    en collaboration avec A. Pethő.
  11. $q$-additive functions on polynomial sequences [PDF, DOI],
    International Journal of Number Theory 8 (2012), 377–393.
  12. The summatory function of q-additive functions on pseudo-polynomial sequences [PDF],
    Journal de Théorie des Nombres de Bordeaux 24 (2012) 153 –171.
  13. The sum of digits functions of canonical number systems: distribution in residue classes [PDF, DOI],
    Journal of Number Theory 132 (2012), 2756–2772.
  14. The moments of $b$-additive functions in canonical number systems [PDF],
    Acta Scientarum Mathematicarum (Szeged) 78:3-4 (2012), 403 - 418,
    en collaboration avec A. Pethő.
  15. Construction of Normal Numbers via Generalized Prime Power Sequences [HTML],
    Journal of Integer Sequences, Vol. 16 (2013), Article 13.2.12,
    en collaboration avec R. Tichy.
  16. A note on generalized radix representations and dynamical systems [PDF],
    Osaka J. Math. 50 (2013), no. 3, 817 - 825,
    en collaboration avec A. Pethő.
  17. On the distribution functions of two oscillating sequences [PDF],
    Uniform Distribution Theory 8 (2013), no.2, 157 - 169;
    en collaboration avec C. Aistleitner et M. Hofer.
  18. Non-normal numbers with respect to Markov partitions [PDF,DOI],
    Discrete Contin. Dyn. Syst. Ser. A., Vol. 34 (2014), 663 - 676.
  19. On a second conjecture of Stolarsky: the sum of digits of polynomial values [PDF, DOI],
    Arch. Math. (Basel) 102 (2014), no. 1, 49 - 57.
    en collaboration avec T. Stoll.
  20. On simultaneous digital expansions of polynomial values [PDF, DOI],
    Acta Math. Hungar. 143 (2014), no. 1, 192 - 200;
    en collaboration avec T. Stoll.
  21. Non-normal numbers in dynamical systems fulfilling the specification property [arXiv, DOI],
    Discrete Contin. Dyn. Syst. Ser. A., Vol. 34 (2014), 4751 - 4764;
    en collaboration avec I. Petrykiewicz.
  22. Uniform Distribution of Prime Powers and sets of Recurrence and van der Corput sets in $\mathbb{Z}^k$ [arXiv, DOI],
    Israel Journal of Mathematics 201 (2014), no. 2, 729 - 760;
    en collaboration avec V. Bergelson, G. Kolesnik, Y. Son et R. Tichy.
  23. Construction of normal numbers via pseudo polynomial prime sequences [PDF],
    Acta Arithmetica 166 (2014), 81 - 99.
  24. An infinite family of multiplicatively independent bases of number systems in cyclotomic number fields [arXiv, DOI], Acta Scientiarium Mathematicarum (Szeged) 81:1-2 (2015), 33-44;
    en collaboration avec V. Ziegler.
  25. On multiplicatively independent bases in cyclotomic number fields [arXiv, DOI],
    Acta Mathematica Hungarica 146 (2015), no. 1, 224 - 239;
    en collaboration avec V. Ziegler.
  26. Construction of $\mu$-normal numbers [arXiv],
    Monatshefte für Mathematik 179 (2016) 259 - 280;
    en collaboration avec B. Mance.
  27. Dynamical systems and uniform distribution of sequences [arXiv], From arithmetic to zeta-functions, 263 - 276, Springer, Cham, 2016; en collaboration avec R. Tichy.
  28. Forms of differing degrees over number fields [arXiv,DOI],
    Mathematika 63 (2017), no. 1, 92 - 123;
    en collaboration avec C. Frei.
  29. On multiplicative independent bases for canonical number systems in cyclotomic number fields, Number theory - Diophantine problems, uniform distribution and applications, 313 - 332, Springer, Cham, 2017; en collaboration avec P. Surer et V. Ziegler.
  30. Normal numbers and symbolic dynamics. Sequences, groups, and number theory, 271 - 329,
    Trends Math., Birkhäuser/Springer, Cham, 2018.
  31. Computable absolutely Pisot normal numbers [arXiv],
    Acta Arith. 184 (2018), no. 1, 7 - 29;
    en collaboration avec A.-M. Scheerer et R. Tichy.
  32. Multidimensional van der Corput sets and small fractional parts of polynomials [arXiv,DOI],
    Mathematika 65 (2019), no. 2, 400 - 435;
    en collaboration avec R. Tichy.
  33. Hausdorff dimension of particularly non-normal numbers in dynamical systems fulfilling the specification property [arXiv], soumis;
    en collaboration avec I. Petrykiewicz.
  34. Romanov's Theorem in Number Fields [arXiv], soumis;
    en collaboration avec S. Planitzer.

Veillez bien: Le titulaire de droit d'auteur est l'auteur ou le journal de publication.

Divers

  • Mémoire d'HdR : Méthodes analytiques, probabilistes et dynamiques dans l'étude des systèmes de numération [PDF], 227 pages, mai 2018.
  • Thèse : Exponential sums: Normal numbers and Waring's Problem [PDF], 90 pages, avril 2008.
  • Mémoire de fin d'études : Siebmethoden und das Goldbachsche Problem [PDF], 141 pages, juin 2005.